Serotonin syndrome is actually an extremely rare disorder, so rare in fact that most doctors will never see a case in their lifetime of practice.
Also, when this syndrome is seen, it is most often because an individual is placed on not just one, but several different anti-depressants that effect serotonin levels. Serotonin syndrome also has a rapid onset, so you would not have written this post if this was occurring to you.
And then there is the fact that you are on an extremely low dose of Zoloft (Sertraline). 50 mg is considered the lowest therapeutic dose of Zoloft. And most people with anxiety disorders end-up taking 100-150 mg daily, to get good results. I even have a friend of mine who is on 200 mg.
It is good that you called your pharmacist, as they are the experts in this area.
I too think you have nothing to worry about with the dosage of Zoloft that you mentioned.
The very best to you, Wheelie!... Chuck